# SDR TWAA0018501

- Difficulty date: November 28, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N902TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49153
- Aircraft time: 54,774 hours, 28,538 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Tail Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHT AT THE TAIL CONE COMPARTMENT AND THE EMERGENCY LIGHTS AT ROWS 7 TO 10 WERE INOPERATIVE.  REPLACED THE LAMP, P/N 1315, FOR THE TAIL COMPT, AND REPLACED THE BATTERY PACK, P/N 408822-101, FOR THE CABIN LIGHTS.  CHECK-C 4-13-00 MCI.
